# SDR XMXR202109090001

- Difficulty date: September 6, 2021
- Submitted: September 9, 2021
- Operation: General aviation
- Aircraft: N361AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500313
- Aircraft time: 4,053 hours, 2,657 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: S00623XL
- Condition: Failed
- Location: Nr 1
- Part time: 638 hours, 415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: E, A

## Discrepancy

AFTER DEPARTING MMSL, ON CLIMB OUT PILOT EXPERIENCED SLIGHT VIBRATION.  PULLING #1 THROTTLE BACK REDUCED VIBRATION.  BATTERY 1 VOLTAGE WENT TO YELLOW, THEN BACK TO GREEN  ELECTRICAL SYNOPTIC AMPS/VOLTS WERE FLUCTUATING.  SHORTLY AFTER THE "GEN 1 OFF BUS" CAME UP.   ENGINE WAS SHUT DOWN IN FLIGHT.  AIRCRAFT DIVERTED TO MMSD.
